# SDR R61A2024011100782

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 38,738 hours, 25,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001205
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 38,172 hours, 25,668 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY DOOR LIGHT IDENTIFIER INOP. R&R ELPU #1.
